# SDR CA020724012

- Difficulty date: July 22, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 34,330 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16126
- Condition: Cut
- Location: Hyd System
- Component: Rudder Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI AIRCRAFT LOST NR 1 HYDRAULIC PRESSURE, AND QUANITY WENT TO ZERO. O-RING REPLACED AT UNION AT RUDDER PRESSURE REGULATOR.
